# SDR MASA200600462

- Difficulty date: February 15, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N503MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10058
- Aircraft time: 7,987 hours, 5,449 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Condition: Out Of Adjust
- Location: Service Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 7011 IAD - SERVICE DOOR INDICATION IN FLIGHT.  MX ADJUSTED PROX PX36. OPS CHECK GOOD.
